Alert archive / Florida / Tornado Warnings in 2020

Tornado Warning 33, NWS Jacksonville, FL

June 7, 2020Columbia County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 7, 2020, 3:55 PM EDT for Columbia County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2020, 3:55 PM EDT (19:55 UTC)
Expired
Jun 7, 2020, 4:30 PM EDT
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Columbia County, FL

The radar

The Moody AFB radar (KVAX), 80 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WFUS52 KJAX 071955
TORJAX
FLC023-072030-
/O.NEW.KJAX.TO.W.0033.200607T1955Z-200607T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
355 PM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  East central Columbia County in northern Florida...

* Until 430 PM EDT.
    
* At 355 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Watertown, or over Lake City, moving north at 15
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Five Points around 405 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3041 8265 3037 8246 3022 8248 3011 8255
      3014 8266
TIME...MOT...LOC 1955Z 190DEG 14KT 3018 8261 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SHASHY
2 follow-up statements
685 
WWUS52 KJAX 072011
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
411 PM EDT Sun Jun 7 2020

FLC023-072030-
/O.CON.KJAX.TO.W.0033.000000T0000Z-200607T2030Z/
Columbia FL-
411 PM EDT Sun Jun 7 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST
CENTRAL COLUMBIA COUNTY...
    
At 410 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Watertown, or near Lake City, moving north at 15
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Columbia County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3039 8261 3037 8246 3022 8249 3019 8257
      3019 8262
TIME...MOT...LOC 2010Z 198DEG 15KT 3024 8258 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SHASHY
029 
WWUS52 KJAX 072023
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
423 PM EDT Sun Jun 7 2020

FLC023-072033-
/O.EXP.KJAX.TO.W.0033.000000T0000Z-200607T2030Z/
Columbia FL-
423 PM EDT Sun Jun 7 2020

...THE TORNADO WARNING FOR EAST CENTRAL COLUMBIA COUNTY WILL EXPIRE
AT 430 PM EDT...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning will 
be allowed to expire.  However gusty winds are still possible with 
this thunderstorm.

LAT...LON 3039 8261 3037 8246 3022 8249 3019 8257
      3019 8262
TIME...MOT...LOC 2023Z 190DEG 14KT 3028 8257 

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:12 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 7, 2:12 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
212 PM EDT Sun Jun 7 2020

.AVIATION...
[Through 18Z Monday]

Prevailing MVFR conditions with periods of IFR ceilings and visibilities
during heavier showers and embedded thunderstorms will continue
through around 02Z at the regional terminals. A lull in rainfall
intensity is expected through around 21Z, followed by additional
heavy downpours and potential strong thunderstorms that will move
northeastward in waves of activity through around 02Z. Conditions
should improve at SSI after 21Z, with prevailing VFR conditions
expected by 00Z. Outside of thunderstorm activity, prevailing
southeasterly winds sustained at 5-10 knots will shift to
southerly after 21Z, with speeds decreasing to near 5 knots after
00Z. Brief periods of gusty south-southwesterly surface winds are
possible with heavier showers and thunderstorms at the northeast
Florida terminals through 02Z. Ceilings should improve towards 06Z
at the northeast Florida terminals.

&&

.PREV DISCUSSION [1115 AM EDT]...

.NEAR TERM [Today Through Monday]...

Today...Bands of heavy showers and embedded isolated storms
extending eastward from TS Cristobal will continue track northward
through NE FL early this morning and into SE GA by the mid-late
morning hours. Locally heavy rainfall will continue to be possible
with widespread additional 1-2 inch amounts expected but generally
not organized enough to support current Flash Flood Watch along
the I-75 corridor of inland NE FL and waves of heavy rainfall will
be possible well northward enough into SE GA where significant
rainfall has yet to occur, along with enough time in between the
wave of some diurnally enhanced showers and storms this afternoon
across NE FL as temps reach into the lower 80s and surface winds
become south to southeast at 10 to 15 mph with gusts up to 20 mph
as original band of rainfall this morning continues to lift
northward into SE GA.

Tonight...After sunset as southerly flow weakens aloft and any
diurnal storms fade by midnight expect mainly cloudy skies
overnight with mainly dry conditions except for a few isolated
showers over far inland areas. Mild overnight lows in the lower to
middle 70s.

Monday...Lingering moisture in the atmosphere with Precipitable
Water Amounts (PWATS) still around 2 inches, weak southerly
steering flow and daytime heating pushing Max Temps into the upper
80s/near 90 degrees, all will help to trigger Numerous afternoon
and early evening storms as both Gulf/Atlc sea breeze fronts push
inland through the day. Locally heavy downpours will continue to
remain the main threat from the thunderstorm activity as temps
remain warm aloft.

.SHORT TERM [Monday Night Through Tuesday Night]...

The remnants of Cristobal will move north over the Mississippi
River Valley with surface ridge axis extending from the western
Atlantic across south Florida. A light sw flow will prevail with
light vertical wind shear and high moisture levels remaining in
place for daily convection. With high temperatures reaching near
90 degrees, expect sea breeze fronts to move inland and become
active with scattered to numerous storms Tuesday afternoon and
evening. Slow moving cells will likely result in locally heavy
rainfall with a potential for strong winds gusts due to dry air in
mid levels.

.LONG TERM [Wednesday Through Saturday]...

Scattered diurnal convection will continue Wednesday and Thursday
with light steering winds and sufficient moisture levels remaining
in place. Highest coverage of storms will be over inland areas as
the seabreezes merge over the interior. Mid level ridge will begin
to weaken Friday with a trough digging into the se on Saturday. A
few strong storms may occur Friday and Saturday as vertical shear
increases and temperatures cool aloft with the approach of the
upper trough. Temperatures will be close to average levels.

.MARINE...

Band of showers and embedded strong storms will impact the waters
through mid afternoon. SSE winds 10-15 kts with combined seas 2-4
ft expected today, with winds veering more S tonight with lighter
winds.

.HYDROLOGY...

Axis of flash flooding rainfall across the Westside of Metro JAX
was waning with ground truth rainfall reports of 5-7 inches from
near the 295 Beltway near Normandy ENE toward Riverside along the
I-10 corridor. Another corridor of heavy rain in the 5-7 inch
range was across northern Suwannee, Hamilton, and Echols counties.
The next batch of heavy rain was developing ENE near the I-75
corridor and will have the potential to drop another 1-2 inches.
Potential remains for another batch of rainfall to develop near
the St. Johns basin this afternoon as well where this is currently
little rainfall.

Rivers...Will need to closely monitor the Black Creek basin for
additional rainfall input this afternoon. Current forecast for
north fork is for the site to rise just below minor flood stage
tonight into early Mon morning based on recent rainfall in the
basin. If another 1-2 inches falls this afternoon, this could
cause the basin to quickly rise into flood stage tonight or early
Monday morning.

Additional river gauges will see rises this week - including the
Santa Fe basin. Official guidance keeps locations just within
Action Stage, but area interests should monitor.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  72  90  72  90  72 /  40  50  20  70  30
SSI  74  85  75  88  75 /  40  40  30  50  20
JAX  72  89  73  91  73 /  60  70  20  60  20
SGJ  73  87  73  88  73 /  60  50  30  50  20
GNV  72  89  72  89  71 /  50  60  20  60  10
OCF  73  89  72  90  72 /  40  60  20  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 7, 3:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
312 PM EDT Sun Jun 7 2020

FLZ037-136-140-236-240-340-072000-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-Putnam FL-
Western Marion FL-Eastern Marion FL-
312 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...MARION AND
SOUTHWESTERN PUTNAM COUNTIES UNTIL 400 PM EDT...

* At 311 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northeast of Rainbow Lakes Estates to near Lake Weir. Movement was
  northeast at 35 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Ocala, Rainbow Lakes Estates, Interlachen, Fort McCoy, Salt
  Springs, Citra, Lynne, Hawthorne, Lake Delancy and Sparr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2917 8254 2922 8253 2922 8240 2947 8241
      2978 8217 2940 8156 2934 8161 2932 8168
      2929 8165 2896 8192 2896 8211
TIME...MOT...LOC 1911Z 213DEG 33KT 2925 8238 2903 8204

SHASHY
Local storm report, Jun 7, 3:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       5 ESE SUWANNEE RIVER ST 30.38N 83.08W
06/07/2020  M9.93 INCH       SUWANNEE           FL   MESONET

            MESONET STATION FW5344 LIVE OAK. 24 HOUR
            RAINFALL TOTAL.

&&

KC
Special weather statement, Jun 7, 3:44 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Sun Jun 7 2020

FLZ023-030-072030-
Baker FL-Union FL-
344 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER AND
NORTHEASTERN UNION COUNTIES UNTIL 430 PM EDT...

* At 344 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Butler, moving north at 30
  mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Raiford, Sanderson and Olustee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3033 8222 3005 8223 3006 8241 3032 8246
      3033 8246
TIME...MOT...LOC 1944Z 178DEG 26KT 3009 8236

SHASHY
Special weather statement, Jun 7, 3:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EDT Sun Jun 7 2020

FLZ021-072030-
Suwannee FL-
346 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE COUNTY
UNTIL 430 PM EDT...

* At 346 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Mcalpin, or 13 miles northwest
  of Ichetucknee Spring, moving north at 10 mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Wellborn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3006 8283 3007 8294 3031 8296 3032 8280
TIME...MOT...LOC 1946Z 191DEG 9KT 3012 8289

SHASHY
Local storm report, Jun 7, 3:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          3 NE COLUMBIA           30.11N 82.66W
06/07/2020                   COLUMBIA           FL   LAW ENFORCEMENT

            TORNADO TOUCHED DOWN NEAR STATE ROAD 47, 2
            MILES SW OF I-75. POWERLINES AND LARGE TREES
            DOWN ALONG STATE ROAD 47.

&&

KC
Special weather statement, Jun 7, 3:53 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
353 PM EDT Sun Jun 7 2020

FLZ030-031-136-072030-
Eastern Alachua FL-Union FL-Bradford FL-
353 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH
CENTRAL ALACHUA AND SOUTHERN UNION COUNTIES UNTIL 430 PM EDT...

* At 353 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower near Worthington Spring, moving northeast
  at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Lake Butler, Worthington Spring, Worthington Springs, Upland Pines,
  Groves, Beasley, La Crosse, Johnstown and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2983 8241 2990 8253 3008 8250 3005 8222
TIME...MOT...LOC 1953Z 211DEG 12KT 2989 8247

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 8:26 AM EDTFlash Flood Warning Considerable damage threatJAXDuval79 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 11:40 AM EDTFlash Flood WarningJAXHamilton, Suwannee4 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:05 PM EDTFlash Flood WarningJAXHamilton, Suwannee3 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 4:42 PM EDTTornado WarningJAXBaker, Bradford, Union33 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 5:58 PM EDTFlash Flood WarningJAXColumbia, Hamilton, Suwannee4 hr
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min

Nearby

Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.